On the order of growth of ring Q-homeomorphisms at infinity

Authors

  • R. R. Salimov Ин-т прикл. математики и механики НАН Украины, Донецк
  • E. S. Smolovaya

Abstract

For ring homeomorphisms f:nn , we establish the order of growth at infinity.

Published

25.06.2010

Issue

Section

Research articles

How to Cite

Salimov, R. R., and E. S. Smolovaya. “On the Order of Growth of Ring Q-Homeomorphisms at Infinity”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 6, June 2010, pp. 829 – 836, https://umj.imath.kiev.ua/index.php/umj/article/view/2913.